# SDR 2007UALA05073

- Difficulty date: December 12, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 51,372 hours, 35,615 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR RED LIGHT WAS ILLUMINATED AFTER TAKEOFF, AND CONTINUED TO BE ILLUMINATED.  CREW VERIFIED NOSE GEAR WAS UP.
